# SDR ASAA2020101333350

- Difficulty date: October 13, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 43,258 hours, 12,740 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 4926
- Condition: Inoperative
- Location: Fuel Qty
- Part time: 49,037 hours, 14,409 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 FUEL GAUGE INOPERABLE ON REFUELING PANEL.  GROUNDED-YES.  REMOVED AND REPLACED NR 2 REFUEL INDICATOR.  OPERATIONAL TEST NORMAL, REF B737-800 AMM 28-41-61.
